I would like to warn you all about a very rare side effect from Metformin. 3 months ago I was diagnosed with a condition called Metformin induced lactic acidosis. My specialists don't know why I got it when so many others do not(1 in 23,000) and they don't know how to control it. I have to have testing done every 2 weeks to make sure that I don't go into shock which would lead to possible death. I have been taken off all of my medications and still no improvement. I have had to quit my job because it is not safe for me to drive. I sleep 15+ hours a day and have horrible muscle pain through out my body 24/7. The doctors are unable to give me any pain medications out of fear that it could make me worse. So I am just letting you know that if you start to feel extreme fatigue or muscle pain please please please have your doctor check your lactic acid levels. Even if they poo poo you like mine did have them check it anyways.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...